# SDR WX0A071834

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 22093
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASHED ON & OFF DURING CRUISE.  R & R POWER SUPPLY AT STATION 223 IAW AMM CH 33-53-00, OPERATIONS CHECKED GOOD.
